• 姓       名:王晚生
  • 职       称:教授
  • 学       位:博士
  • 所在机构:长沙理工大学 数学与统计学院
  • 出生年月: 1977年10月
  • 籍       贯:
  • 研究方向:微分方程数值解及其应用
个人简介 学术成果 发表论文

教育背景

2001.9-2004.6 湘潭大学 硕士

2005.9-2008.6 湘潭大学 博士

工作经历

2010年6月从华中科技大学数学博士后流动站出站。

2010年9月在北京大学数学院访问许进超教授,2012年获AMS(美国数学会)的Ky and Yu-Fen Fan基金资助访问美国加州大学尔湾分校陈龙教授,2013年由国家留学基金委资助访问剑桥大学应用数学与理论物理系A. Iserles教授。

学术兼职

中国系统仿真学会仿真算法专业委员会委员,数学与计算科学学院副院长、学术委员会委员。

科研项目

主持国家自然科学基金面上项目1项、湖南省自然科学基金杰出青年基金项目1项、湖南省教育厅重点项目1项,主持完成了国家自然科学基金青年基金项目、中国博士后基金特别资助和面上资助项目、湖南省自然科学基金项目等科研项目。

1.国家自然科学基金面上项目:非线性泛函微分方程高阶耗散方法及其后验误差估计(No. 11371074, 2014.1-2017.12);

2.湖南省杰出青年基金项目: 非线性无穷维耗散系统高效算法及数值模拟(No. 13JJ1020,2013.1-2015.12);

3.国家自然科学基金青年项目: 非线性中立型泛函微分方程高阶保稳定算法及其应用(No. 11001033, 2011.1-2013.12);

4.中国博士后基金特别资助项目(No. 200902437, 2009-2010);

5.中国博士基金面上资助项目 (No.20080440946, 2008-2010);

6.湖南省自然科学基金青年项目 (No. 10JJ4003, 2010.1-2012.12);

7.湖南省教育厅重点项目(No. 13A108, 2013-2016)。

论文专著

发表学术论文40余篇(SCI收录36篇),其中以第一作者在《Numer. Math.》、《SIAM J. Sci. Comput.》等计算数学国际顶尖期刊上发表学术论文30余篇,SCI收录29篇。

[1] Wansheng Wang and Chengjian Zhang. Preserving stability implicit Euler method for nonlinear Volterra and neutral functional differential equations in Banach space. Numer. Math. 2010, 115(3): 451-474. May.

[2] Wansheng Wang and Shoufu Li. Stability analysis of Θ-methods for nonlinear neutral functional

differential equations, SIAM J. Sci. Comput. 2008, 30(4): 2181-2205. May.

[3] Wansheng Wang and Chengjian Zhang. Analytical and numerical dissipativity for nonlinear generalized pantograph equations. Discrete Contin. Dyn. Syst. 2011, 29(3): 1245-1260.

[4] Wansheng Wang, Yuan Zhang and Shoufu Li. Nonlinear stability of one-leg methods for delay differential equations of neutral type. App. Numer. Math., 2008, 58(2): 122-130. 2月.

[5] Wansheng Wang, Long-time behaviour of two-grid finite element method for the fully discrete semilinear evolution equations with positive memory, J. Comput. Appl. Math., 250: 161-174 (2013) .

[6] Liping Wen, Wansheng Wang and Yuexin Yu. Dissipativity and asymptotic stability of nonlinear neutral delay integro-differential equations. Nonlinear Anal., 2010, 72(3-4): 1746-1754.

[7] Wansheng Wang, Shoufu Li and Kai Su. Nonlinear stability of general linear methods for neutral delay differential equations. J. Comput. Appl. Math. , 2009, 224(2): 592-601.

[8] Wansheng Wang and Shoufu Li. Convergence of one-leg methods for nonlinear neutral delay integro-differential equations. Science in China Series A: Mathematic s, 2009, 52(8): 1685-1698.

[9] Wansheng Wang, Shoufu Li and Wenqiang Wang. Contractivity properties of a class of linear multistep methods for nonlinear neutral delay differential equations. Chaos, Solitons & Fractals , 2009, 40(1): 421-425.

[10] Wansheng Wang, Yuan Zhang and Shoufu Li. Stability of continuous Runge-Kutta-type methods for nonlinear neutral delay differential equations. Appl. Math. Model., 2009, 33(8): 3319-3329.

[11] Wansheng Wang, Shoufu Li and Kai Su. Nonlinear stability of Runge-Kutta methods for neutral delay differential equations. J. Comput. Appl. Math , 2008, 214: 175--185.

[12] Wansheng Wang and Shoufu Li. Dissipativity of Runge-Kutta methods for neutral delay differential equations with piecewise constant delay. Appl. Math. Lett. , 2008, 21: 983-991.

[13] Wansheng Wang and Shoufu Li. On the one-leg Θ-methods for solving nonlinear neutral functional differential equations. Appl. Math. Comput ., 2007, 193(1): 285-301.

[14] Wansheng Wang, Liping Wen and Shoufu Li. Nonlinear stability of Θ-methods for neutral differential equations in Banach space. Appl. Math. Comput., 2008, 198: 742-753.

[15] Wansheng Wang , Liping Wen and Shoufu Li. Nonlinear stability of explicit and diagonally implicit Runge-Kutta methods for neutral delay differential equations in Banach space. Appl Math. Comput ., 2008, 199: 787-803.

[16] Wansheng Wang and Shoufu Li. Convergence of waveform relaxation methods for neutral delay differential equations. Math. Comput. Model., 2008, 48: 1875-1887,December,1.103

[17] Wansheng Wang, Tingting Qin and Shoufu Li. Stability of one-leg θ-methods for nonlinear neutral differential equations with proportional delay. Appl Math. Comput ., 2009, 213(1): 177-183.

[18] Wansheng Wang and Shoufu Li. Conditional contractivity of Runge-Kutta methods for nonlinear differential equations with many variable delays. Commun. Nonlinear Sci. Numer. Simul. , 2009, 14: 399-408.

[19] Wansheng Wang and Shoufu Li. Convergence of Runge-Kutta methods for neutral Volterra delay-integro-differential equations. Front. Math. China, 2009, 4(1): 195-216.

[20] Wansheng Wang, Liping Wen and Shoufu Li. Stability of linear multistep methods for nonlinear neutral delay differential equations in Banach space, J. Comput. Appl. Math , 2010, 233: 2423-2437.

[21] Wansheng Wang, A generalized Halanay inequality for stability of nonlinear neutral functional differential equations, J. Inequal. Appl., 2010, doi: 10.1155/2010/475019.

[22] Wansheng Wang, Chengjiang Zhang and Dongfang Li, Asymptotic stability of exact and discrete solutions for neutral multidelay-integro-differential equations, Appl. Math. Model., 2011, 35: 4490-4506.

[23] Wansheng Wang and Dongfang Li, Stability analysis of Runge-Kutta methods for nonlinear neutral Volterra delay-integro-differential equations, Numer. Math. Theory Methods Appl. , 2011, 4: 537-561.

[24] Wansheng Wang, Shoufu Li and Yunsheng Yang, Contractivity and exponential stability of solutions to nonlinear neutral functional differential equations in Banach spaces, Acta Mathematicae Applicatae Sinica (English Series), 2012, 28(2): 289-304.

[25] Wansheng Wang and Shoufu Li, On the one-leg methods for solving nonlinear neutral differential equations with variable delay, J. Appl. Math. , V. 2012, 2012, doi: 10.1155/2012/989867.

[26] Wansheng Wang, Stability of solutions of nonlinear neutral differential equations with piecewise constant delay and their discretizations, Appl. Math. Comput., 219(9): 4590-4600 (2013).

[27] Wansheng Wang , Nonlinear stability of one-leg methods for neutral Volterra delay- integro- differential equations. Math. Comput. Simul. 97 (2014) 147–161.

[28] Wansheng, Wang , Qin Fan, Yuan, Zhang, Shoufu Li, Asymptotic stability of solution to nonlinear neutral and Volterra functional differential equations in Banach spaces, Appl. Math. Comput. , Volume 237, 2014, 217–226.

奖励/荣誉

湖南省新世纪121人才工程第二层次人选,长沙理工大学青年英才支持计划人选,湖南省普通高校学科带头人培养对象。

获美国数学会Ky and Yu-Fen Fan基金资助赴美访问。

研究成果获霍英东青年教师奖三等奖、湖南省自然科学奖二等奖、中国计算数学学会2009年优秀青年论文竞赛二等奖、湘潭大学校长奖优秀奖等。